# SDR DALA2021092805832

- Difficulty date: September 25, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N350DN
- Make and model: Airbus A321-211
- Aircraft serial: 8207
- Aircraft time: 9,752 hours, 4,367 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF BRINING SMELL BEGAN RAN QRH ISOLATED #2 PACK AND SMELL WENT AWAY DURING ADDITIONAL TROUBLESHOOTING PACK 2 CAUSED SMELL TO RETAIN CONTINUED WITH PACK 2 OFF. DISCREPANCY TRANSFERRED RO NRF SEE LOG 1961315 ALL NO GO ODI PROCEDURES C/W. CORRECTIVE ACTION: R/R RT PACK ACM. REMOVED AND CLEANED PNEUMATIC DUCTS. (LP# 7873918,7873923 )
